Characterizations and inequalities for zonoids

Paul Goodey, Gaoyong Zhang

Research output: Contribution to journalArticlepeer-review


We establish some new and strengthened characterizations of zonoids and generalized zonoids. These arise from denseness properties of differences of certain surface area measures. In addition to these new characterizations, we are able to considerably relax the differentiability condition in an earlier result of Schneider.

Original languageEnglish (US)
Pages (from-to)184-196
Number of pages13
JournalJournal of the London Mathematical Society
Issue number1
StatePublished - Feb 1996

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Characterizations and inequalities for zonoids'. Together they form a unique fingerprint.

Cite this